# SDR ARWA981214

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 71128721
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

KDEN - FLT 2801 - NR 3 ENGINE HUNG START, FAILS TO ACCELERATE PAST IDLE RPM, ANTI-ICE ON OR OFF.  REMOVED AND REPLACED NR 3 ENGINE FUEL CONTROL UNIT PER MM 73-20-00.  PERFORMED ENGINE RUN UP IAW ARROW AIR DC-8 MM JC 6527.  ALL PARAMETERS NORMAL.
